need moral support

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

nessie
New Member


Date Joined Aug 2011
Total Posts : 1
   Posted 8/25/2011 5:24 PM (GMT -6)   
i just neeed some to tell me it will be ok. I have numerous health issues, endo, ic, ibs, have had 2 cystocopys, 2 explority surgerys, removal of perminate stitch from surgery, hyst...oh did i mention i am 27?.....I have decided that after 2 years of meds I am done...Now in day 6 of zoloft with draw and feeling ssssoooo bad. I am not seeking dr approval. I have been a guine pig for far to long. Family does not understand, failing at life, having total classic withdraw symptoms, throwing up, brain zaps, dizzyness, ect. Does anyone know how long that this will last? I need some sort of time frame.

rp5780
New Member


Date Joined Aug 2011
Total Posts : 7
   Posted 8/25/2011 7:21 PM (GMT -6)   
I don't know how long it will last, but I've had some of the same health problems. Due to endometriosis, I had my fallopian tubes removed when I was 23, many laparoscopies, full hysterectomy when I was 30. I thought I would be all better after that, only to be diagnosed with RA and fibro when I was 32. I just wanted to let you know that you're not alone in having all that happen at a young age.

Hang in there!

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42432
   Posted 8/25/2011 7:40 PM (GMT -6)   
Nessie,

You really should be going off of your meds with doctor's assistance. You need to taper off slowly to keep from getting the withdrawal effects. But if you are going to do it the harder way, cold turkey, I wish you luck. But it isn't advised. Take care of yourself. Maybe take a half of a pill or one everyother day to help you out.

I sure do hope you feel better soon.

Hugs, Karen...

PS Welcome to the forum!!!
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies

theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 20186
   Posted 8/26/2011 3:54 AM (GMT -6)   
agree strongly with karen.

with healing compassion, jamie
SCHIZO-AFFECTIVE DISORDER, EMOTIONALLY UNSTABLE PERSONALITY DISORDER, BORDERLINE TYPE -AXIS 2 , RAPID CYCLING BI-POLAR DISORDER

REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.

Fetty
New Member


Date Joined Aug 2011
Total Posts : 4
   Posted 8/26/2011 8:22 AM (GMT -6)   
ya cold turkey meds realy isnt advised they can have some pretty hash affects

but all the more power to you if its needed
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, June 19, 2018 8:16 PM (GMT -6)
There are a total of 2,973,436 posts in 326,098 threads.
View Active Threads


Who's Online
This forum has 160979 registered members. Please welcome our newest member, elizabethtaylor.
448 Guest(s), 10 Registered Member(s) are currently online.  Details
notsosicklygirl, acarined, TSGlassman, lymenc4, everseeking, Redwing57, Sherrine, WalkingbyFaith, Saipan Paradise, Poppie